# SDR AALA202108308911

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737-8
- Aircraft serial: 44476
- Aircraft time: 1,369 hours, 588 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DIFFICULT TO OPEN. LUBRICATED DOOR LATCH PER AMM 52-51-00.
